# SDR SWIA202265984

- Difficulty date: June 23, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000622
- Aircraft time: 13,946 hours, 10,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - RH CROSSBEAM 14 CORRODED AS MARKED / REPAIRED R/H CROSSBEAM FR 14. REF EMB 53-00-10/REPAIR03P. SEE CONTINUATION FOR WORK PERFORMED. REPAIR MATERIAL WEIGHS 782 GRAMS. WEAIGH SCALE ASSET# S44-61127  DUE 03-28-23
